Patient :I had the depo shot end of January. It only last 3 months which is wore off in april. I had unprotected sex a week ago he cummed in me. I was on my period for the first day and after I had sex it slowed down and then stopped the next day which aint normal for me because I normally go 5-7 days on my period each month. Im starting to feel neausea and some cramping I cant eat all my food like I use to or it will come back up. Im alot more emotional like no other. Im uncomfortable alot and my mood is normally like ehh. Could I be pregnant??
What's more possible? Pregnancy?
Symptoms: Neausea, cramping, lite pain on the lower bottom side of the stomach
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.